# SDR EIA2000002

- Difficulty date: January 18, 2000
- Submitted: April 3, 2000
- Operation: Air carrier
- Aircraft: N933F
- Make and model: Doug DC-9-33F
- Aircraft serial: 47191
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire
- Condition: Broken
- Location: Nlg
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

JNU - NOSE GEAR GREEN LIGHT INOPERATIVE. T/S WIRING.  REPLACED 6 FT SECTION OF WIRE FROM DOWNLOCK SWITCH TO UPLOCK, NOSEGEAR.  FOUND WIRING BROKEN AT UPLIMIT SWITCH.  REPLACED CONNECTOR.  FUNCTION TEST GOOD, ALL GREEN LIGHTS.  CONTINUITY TEST GOOD.  (M)
